| Model Number |
TRF-180 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Seroma (2069)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The events of capsular contracture and seroma - late are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown, "fluid", and concern with the product.
Event or Problem Description
Healthcare professional reported exchange from textured to smooth implants due to concern with the product.Patient reported right side capsular contracture, baker grade unknown and "fluid." device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the photographs identified: biological tissue and red particles on the shell.Device analysis performed through photographs, due to the impossibility to perform microscopic analysis it is not possible to determine the most likely failure mode.
Event or Problem Description
Device has been explanted.
Event or Problem Description
Healthcare professional reported exchange from textured to smooth implants due to concern with the product.Patient reported bilateral capsular contracture with an unknown baker grade.Healthcare professional reported capsular contracture, baker grade iv.Device has been explanted.This record is for the right side.